# SDR 04FDEA01166

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0538
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77350 WINGS - LEFT OUTBOARD FLAP-FWD CLEVIS BRACKET ASSY CORROSION REPAIR P/N ARC0538.  REWORK OF BRACKET ASSY P/N ARC0538 ACCOMPLISHED PER EA 8-5740-77350.
